Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
Grossberg, Michael
and
Karshon, Yael
1994.
Bott towers, complete integrability, and the extended
character of representations.
Duke Mathematical Journal,
Vol. 76,
Issue. 1,
Polterovich, Leonid
1998.
European Congress of Mathematics.
p.
159.
Karshon, Yael
1998.
Moment maps and non-compact cobordisms.
Journal of Differential Geometry,
Vol. 49,
Issue. 1,
Meinrenken, E.
and
Woodward, C.
1999.
Advances in Geometry.
p.
271.
Kirillov, A.
1999.
Merits and demerits of the orbit method.
Bulletin of the American Mathematical Society,
Vol. 36,
Issue. 4,
p.
433.
Lerman, E.
and
Tolman, S.
2000.
Intersection cohomology of S1 symplectic quotients and small resolutions.
Duke Mathematical Journal,
Vol. 103,
Issue. 1,
Riera, Ignasi Mundet i
2000.
A Hitchin-Kobayashi correspondence for Kähler fibrations.
Journal für die reine und angewandte Mathematik (Crelles Journal),
Vol. 2000,
Issue. 528,
Metzler, David
2000.
A wall-crossing formula for the signature of symplectic quotients.
Transactions of the American Mathematical Society,
Vol. 352,
Issue. 8,
p.
3495.
Cendra, Hernán
Marsden, Jerrold E.
and
Ratiu, Tudor S.
2001.
Mathematics Unlimited — 2001 and Beyond.
p.
221.
Wulff, Claudia
and
Roberts, Mark
2002.
Hamiltonian Systems Near Relative Periodic Orbits.
SIAM Journal on Applied Dynamical Systems,
Vol. 1,
Issue. 1,
p.
1.
Gutkin, Eugene
2003.
The Orbit Method in Geometry and Physics.
p.
147.
Wulff, Claudia
2003.
Persistence of Hamiltonian relative periodic orbits.
Journal of Geometry and Physics,
Vol. 48,
Issue. 2-3,
p.
309.
Guillemin, Victor
Sternberg, Shlomo
and
Weitsman, Jonathan
2003.
Signature quantization.
Proceedings of the National Academy of Sciences,
Vol. 100,
Issue. 22,
p.
12559.
Ortega, Juan-Pablo
and
Ratiu, Tudor S.
2004.
Relative equilibria near stable and unstable Hamiltonian relative equilibria.
Proceedings of the Royal Society of London. Series A: Mathematical, Physical and Engineering Sciences,
Vol. 460,
Issue. 2045,
p.
1407.
Vorobiev, Yuri
2004.
On Poisson Realizations of Transitive Lie Algebroids.
Journal of Nonlinear Mathematical Physics,
Vol. 11,
Issue. Supplement 1,
p.
43.
Lerman, Eugene
2004.
Contact fiber bundles.
Journal of Geometry and Physics,
Vol. 49,
Issue. 1,
p.
52.
VAISMAN, IZU
2004.
COUPLING POISSON AND JACOBI STRUCTURES ON FOLIATED MANIFOLDS.
International Journal of Geometric Methods in Modern Physics,
Vol. 01,
Issue. 05,
p.
607.
Oh, Yong-Geun
2005.
Spectral invariants, analysis of the Floer moduli space, and geometry of the Hamiltonian diffeomorphism group.
Duke Mathematical Journal,
Vol. 130,
Issue. 2,
Bolós, V. J.
2006.
Stability between foliations in general relativity.
General Relativity and Gravitation,
Vol. 39,
Issue. 1,
p.
9.
OH, YONG-GEUN
2006.
Morse Theoretic Methods in Nonlinear Analysis and in Symplectic Topology.
Vol. 217,
Issue. ,
p.
321.